# SDR UPS06M47268

- Difficulty date: June 26, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE DOOR WOULD NOT STAY SECURED; L1 SLIDE DOOR FOUND SPEED TAPED SHUT.  T/S FOUND L1 DOOR SLIDE LOWER FAIRING CAME OUT, REINSTALL L1 DOOR SLIDE LOWER FAIRING PER MM 25-61-15-4; FOUND SMALL ACCESS DOOR STAY SECURE.  THIS CLEAR M328035.  PLACARD INSTALLED.
